# SDR FDEA202101290230

- Difficulty date: January 29, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 51,384 hours, 22,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008620900
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - RIB8~RIB9, SUSPECTED CRACK  ACROSS FASTENER HOLE ON LWR SKIN FWD EDGE   APPROX 1.0 INCH IN LENGTH COMPLIED WITH EA: 6-5710-T0359505 P1. TITLE: WINGS - BASIC WING STRUCTURE - RH WING   BOTTOM SKIN PANEL NO.1 LEADING EDGE BETWEEN RIBS8-9 - CRACK. REPAIRED THE RH   WING - RIB8~RIB9, SUSPECTED CRACK  ACROSS FASTENER HOLE ON LWR SKIN FWD EDGE.   THIS IS CAT B REPAIR. FOLLOW UP INSPECTION PER  EA: 6-5710-T0359505. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
